# SDR DXTA2025090204759

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 6,897 hours, 4,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: S28001257
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS "CHECK DOORS" AND "CABIN DOOR OPEN" WILL NOT EXTINGUISH AFTER DOOR CLOSED AND QRH PROCEDURES COMPLETED. AMBER DOOR OPEN LIGHT ON CABIN DOOR STAYS ILLUMINATED WITH DOOR HANDLE ENGAGED. CORRECTIVE ACTION: REPLACED MAIN CABIN DOOR LATCH PAWL PROXIMITY SWITCH. OPERATIONAL CHECK OF MAIN CABIN DOOR GOOD CURRENTLY WITH NO FURTHER DEFECTS TO NOTE.
